RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 2-3, страницы 319–327 (Mi rcd497)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On the 75th birthday of Professor L.P. Shilnikov

Dynamics of spikes in delay coupled semiconductor lasers

E. Grigorievaa, S. Kaschenkob

a Department of Mathematics, Belarus State Economic University, Minsk 220000, Belarus
b Department of Mathematics, Yaroslavl State University, Yaroslavl 150000, Russia

Аннотация: We derive the discrete maps to describe the dynamics of coupled laser diodes. The maps allow us to find analytically regions of parameters and initial conditions in the functional phase space that correspond to spiking with stable (or nearly stable) phase shift. The method developed is promising for further discussion of controlled switching between periodic states by an impulse injection signal.

Ключевые слова: differential-difference equations, lasers, synchronization

DOI: https://doi.org/10.1134/S1560354710020176


Реферативные базы данных:

Тип публикации: Personalia
MSC: 34K60, 34K18
Поступила в редакцию: 23.11.2009
Принята в печать:29.12.2009
Язык публикации: английский

Образец цитирования: E. Grigorieva, S. Kaschenko, “Dynamics of spikes in delay coupled semiconductor lasers”, Regul. Chaotic Dyn., 15:2-3 (2010), 319–327

Цитирование в формате AMSBIB
\RBibitem{GriKas10}
\by E. Grigorieva, S. Kaschenko
\paper Dynamics of spikes in delay coupled semiconductor lasers
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 2-3
\pages 319--327
\mathnet{http://mi.mathnet.ru/rcd497}
\crossref{https://doi.org/10.1134/S1560354710020176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2644339}
\zmath{https://zbmath.org/?q=an:1223.34111}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd497
  • http://mi.mathnet.ru/rus/rcd/v15/i2/p319

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. А. Кащенко, “Семейство негрубых циклов в системе двух связанных генераторов с запаздыванием”, Модел. и анализ информ. систем, 24:5 (2017), 649–654  mathnet  crossref  elib
    2. Kashchenko A.A., “Multistability in a System of Two Coupled Oscillators With Delayed Feedback”, J. Differ. Equ., 266:1 (2019), 562–579  crossref  mathscinet  zmath  isi  scopus
    3. Kashchenko A.A., Kaschenko S.A., “Asymptotic Behavior of the Solutions of a System of Two Weakly Coupled Relaxation Oscillators With Delayed Feedback”, Radiophys. Quantum Electron., 61:8-9 (2019), 633–639  crossref  isi  scopus
  • Просмотров:
    Эта страница:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020